# SDR 2007UALA01654

- Difficulty date: May 26, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 21,432 hours, 8,326 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Door 2r Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SILL PLATE HAS CORROSION JUST FWD OF FRAME 68 AT RBL 58.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED ANGLE DOUBLER REPAIR.
